# SDR ASAA0956821

- Difficulty date: October 19, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 10,216 hours, 3,026 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 412A160041
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD "AFT CABIN" TEMP CONTROL REQUIRES ABNORMAL POSITION (FAR HOTTER THAN NORM) TO MAINTAIN TEMP.  ALSO AFT CABIN TEMP INDICATES 28 30 DEGREES C AND F/A'S STILL REPORTING COLD.  FOUND AFT CABIN TEMP FILTER VERY DIRTY.  CLEANED AFT CABIN TEMP SENSOR AFT CABIN TEMP BULB AND FILTER REF MM 21 61 10.  PACK/ZONE TEMP CONTROLLERS REVEALED NO FAULTS.  OPS CHECK OF CABIN TEMP CTRL AND INDICATION NML REF MM 21 61 00.
